# SDR 07FDEA04686

- Difficulty date: October 25, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- Aircraft time: 47,522 hours, 28,806 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 40173
- Part serial: 15379
- Condition: Failed
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION TO 2 DEGREES, NR 2 LE FLAP REMAINS EXTENDED.  NORMAL   HYDRAULICS.  RECYCLED TO 5 DEGREES AND BACK TO 2 DEGREES IAW QRH.  NO LUCK.  NO ASYMMETRIC CONTROL FORCES NOTED.  OBTAINED NORMAL FLAPS 30 LANDING CONFIGURATION.  REMOVED AND REPLACED NR 2 LEADING EDGE KRUGER FLAP INDICATING SWITCH PER AMM 27-82-001-4.  OPS CHECK OF LEADING EDGE FLAPS REF MM 27-82-001-04.
